Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
carter.h146

isotretinoin Experience so far

Recommended Posts

Hi, 

I recently started taking Isotretinoin around 4 weeks ago and for sure I have felt the side effects. Haha. My lips have been super dry and have been cracking. My acne has improved after initially getting really bad, still quite sore though. I am on 20mg, 2 tablets once a day, maybe I could get a strong dose in 6 weeks? Are the side effects more harsh as mg goes up? Is it worth sticking through it?

IMG_0289.JPG

IMG_0290.JPG

Share this post


Link to post
Share on other sites

I’m almost finished my third month. Taking two 40mg pills a day. Lips have definitely gotten worse as time goes by. Aquafor has been a lifesaver. Currently have one pimple on my neck. Other than that my skin is totally clear. Has it been worth it so far? Despite the many (small) side effects, I would say it has been worth it. The only thing that is scaring me as of now is that I have noticed a blueish tint under my eyes recently & I’m thinking it may be that my skin is thinning there. It is what it is. Hang in there. 

Share this post


Link to post
Share on other sites

I would stick with 20mg but listen to your doctor's advice. If you can lessen the impact on your liver and kidneys that will be better. You should really start clearing by month 3, although your skin looks good. 

Be careful on accutane. Treat your body right and take B12 if possible because accutane depletes this vitamin from your body.

Share this post


Link to post
Share on other sites
On ‎1‎/‎25‎/‎2019 at 5:38 AM, tyromar said:

I’m almost finished my third month. Taking two 40mg pills a day. Lips have definitely gotten worse as time goes by. Aquafor has been a lifesaver. Currently have one pimple on my neck. Other than that my skin is totally clear. Has it been worth it so far? Despite the many (small) side effects, I would say it has been worth it. The only thing that is scaring me as of now is that I have noticed a blueish tint under my eyes recently & I’m thinking it may be that my skin is thinning there. It is what it is. Hang in there. 

Yeah my lips have been getting worse but I think the cold weather doesn't help at all. I put on Vaseline regularly which helps. I'm only 1 month and half into the treatment so I guess it is early stages, I will be seeing the doctor soon so I'll see what he says about it the dosage.

Since I took that photo, my skin has cleared all around my face apart from my forehead, my forehead has got worse but maybe that's the tablets. My doctor did say it may get worse before it gets better. I'm more or less halfway through the treatment now so I'll just stick with it :)

On ‎1‎/‎25‎/‎2019 at 6:09 AM, gutskinaxis said:

I would stick with 20mg but listen to your doctor's advice. If you can lessen the impact on your liver and kidneys that will be better. You should really start clearing by month 3, although your skin looks good. 

Be careful on accutane. Treat your body right and take B12 if possible because accutane depletes this vitamin from your body.

I'll see what my doctor says about the dosage when I next see him. 

I'm only 6 weeks into the treatment so I still have a fair bit to go. I usually eat quite a bit of meat, eggs and fish which I saw online has b12 in. Would this be enough? A lot of dairy products have vitamin b12 in but I tend to stay away from diary as my skin doesn't react well to it. 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×